Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 29, Number 132

All articles in this issue are freely accessible.

Models of difference schemes for $u_{t}+u_{x}=0$ by partial differential equations
G. W. Hedstrom.
Math. Comp. 29 (1975), 969-977
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388797
A modified Galerkin procedure with Hermite cubics for hyperbolic problems
Lars Wahlbin.
Math. Comp. 29 (1975), 978-984
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388809
Higher order compact implicit schemes for the wave equation
Melvyn Ciment and Stephen H. Leventhal.
Math. Comp. 29 (1975), 985-994
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0416049
A finite element method for first order hyperbolic equations
Garth A. Baker.
Math. Comp. 29 (1975), 995-1006
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0400744
A comparison of global methods for linear two-point boundary value problems
R. D. Russell and J. M. Varah.
Math. Comp. 29 (1975), 1007-1019
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388788
Free boundaries and finite elements in one dimension
William W. Hager and Gilbert Strang.
Math. Comp. 29 (1975), 1020-1031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388768
A curiosity of low-order explicit Runge-Kutta methods
J. Oliver.
Math. Comp. 29 (1975), 1032-1036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0391514
Diagonalization and simultaneous symmetrization of the gas-dynamic matrices
R. F. Warming, Richard M. Beam and B. J. Hyett.
Math. Comp. 29 (1975), 1037-1045
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388967
Polynomial evaluation schemes
A. C. R. Newbery.
Math. Comp. 29 (1975), 1046-1050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388757
Methods for computing and modifying the $LDV$ factors of a matrix
Philip E. Gill, Walter Murray and Michael A. Saunders.
Math. Comp. 29 (1975), 1051-1077
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388754
Convergence of the Fraser-Hart algorithm for rational Chebyshev approximation
Charles B. Dunham.
Math. Comp. 29 (1975), 1078-1082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388732
On generalized Gaussian quadrature
Yudell L. Luke, Bing Yuan Ting and Marilyn J. Kemp.
Math. Comp. 29 (1975), 1083-1093
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388740
Linear filtering
Ralph Shapiro.
Math. Comp. 29 (1975), 1094-1097
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0389356
Cubatures of precision $2k$ and $2k+1$ for hyperrectangles
Dalton R. Hunkins.
Math. Comp. 29 (1975), 1098-1104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0388738
On existence criteria and approximation procedures for integral equations of the first kind
C. W. Groetsch.
Math. Comp. 29 (1975), 1105-1108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412757
Uniform asymptotic expansions of the incomplete gamma functions and the incomplete beta function
N. M. Temme.
Math. Comp. 29 (1975), 1109-1114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387674
Some analytic or asymptotic confluent expansions for functions of several variables
H. M. Srivastava and Rekha Panda.
Math. Comp. 29 (1975), 1115-1128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387695
The distribution of ideal class numbers of real quadratic fields
M. D. Hendy.
Math. Comp. 29 (1975), 1129-1134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409402
A note on $1$-class groups of number fields
Frank Gerth.
Math. Comp. 29 (1975), 1135-1137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409406
Zeros of $p$-adic $L$-functions
Samuel S. Wagstaff.
Math. Comp. 29 (1975), 1138-1143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387253
Sums of distinct elements from a fixed set
Torleiv Kløve.
Math. Comp. 29 (1975), 1144-1149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0398969
Tables of reductions of symmetrized inner products (“inner plethysms”) of ordinary irreducible representations of symmetric groups
N. Esper.
Math. Comp. 29 (1975), 1150-1151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0387398
Reviews and Descriptions of Tables and Books
Math. Comp. 29 (1975), 1152-1165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 29 (1975), 1166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Algorithms for minimization without derivatives (Prentice-Hall, Englewood Cliffs, N. J., 1973)
Richard P. Brent.
Math. Comp. 29 (1975), 1166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0371062
Corrigenda: “Calculation and applications of Epstein zeta functions” (Math. Comp. 29 (1975), 271–287)
Daniel Shanks.
Math. Comp. 29 (1975), 1167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409358
Corrigenda
Math. Comp. 29 (1975), 1167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indices
Math. Comp. 29 (1975), 1168-1184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society